# SDR DXTA2025061903959

- Difficulty date: June 18, 2025
- Submitted: June 19, 2025
- Operation: Air carrier
- Aircraft: N962QS
- Make and model: Cessna 680A
- Aircraft serial: 680A0415
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Bolt
- Part number: MS166254031
- Condition: Broken
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TRYING TO RAISE DOOR AND HARDWARE FELL OFF FROM THE MOTOR ROD AND DISCONNECTED THE TIE ROD TO THE DOOR.  REPLACED HARDWARE IAW CE-680A AMM 52-15-10 PERFORMED OPS CHECK IAW CE-680A 52-10-00 NO DEFECTS NOTED
